# SDR F2PA20160411001

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N1XH
- Make and model: Raythn 390
- Aircraft serial: RB76
- Aircraft time: 2,096 hours, 1,340 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 3901104500011001
- Condition: Open
- Location: Mlg
- Part time: 2,096 hours, 1,340 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EXTENDING THE GEAR FOR LANDING, AFTER THE MAIN GEAR WERE DOWN & LOCKED, THE INBD MAIN GEAR DOORS FAILED TO STOW AND REMAINED OPEN DURING THE LANDING & TAXI, SCRAPING THE PAVEMENT & CAUSING DAMAGE TO THE LE CORNERS OF THE MAIN INBD GEAR DOORS.  CAUSE OF THE MAIN INBD DOORS NOR SEQUENCING CLOSED AFTER MAIN GEAR EXTENSION IS NOT KNOWN AT THIS TIME & IS UNDER INVESTIGATION.  APPROX A 3" X 3" AREA OF THE LE CORNER OF BOTH MAIN GEAR INBD GEARS DOORS WAS WORN OFF WHERE THE DOORS CONTACTED THE PAVEMENT.  THE LANDING & TAXI WERE UNEVENTFUL EXCEPT FOR THE WEAR NOTED ON BOTH INBD DOORS.
